# SDR JJBA2011112610002

- Difficulty date: November 26, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 26,660 hours, 37,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT THE EMERGENCY LIGHTS FLICKERED WITH ENGINES RUNNING. MX R & R THE F/A SWITCH.  OPS CHECKED SATISFACTORY.
